Tareg Gait Disturbance Side Effect Reports
The following Tareg Gait Disturbance side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Gait Disturbance, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Rectal Haemorrhage, Anaemia, Clostridium Difficile Infection, Diarrhoea, Pyrexia, Hypotension, Gait Disturbance, Feeling Abnormal, Back Pain|
This Gait Disturbance side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED. A 91-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Tareg D (dosage: 320/12.5mg, Unk), which was started on Mar 07, 2014. Concurrently used drugs: NA. When starting to take Tareg D the consumer reported the following symptoms:
|Deafness, Fluid Retention, Dysuria, Local Swelling, Gait Disturbance, Hypertension|
This Gait Disturbance Tareg side effect was reported by a consumer or non-health professional from ZA on Dec 24, 2013. A Female , 86 years of age, was treated with Tareg. The patient presented the following health conditions:
|Nervous System Disorder, Gait Disturbance, Transient Ischaemic Attack|
This is a Tareg side effect report of a 83-year-old female patient (weight:NA) from FR, suffering from the following symptoms/conditions: hypertension,anxiety,dementia alzheimer^s type, who was treated with Tareg (dosage:80 Mg, Daily, start time: Sep 16, 2008), combined with:
|Diabetes Mellitus, Gait Disturbance, Fall, Dizziness|
A 82-year-old female patient (weight: NA) from CL with the following symptoms: blood pressure started Tareg D treatment (dosage: 1 Df (vals 160 Mg, Hctz 12.5 Mg)) on NS. Soon after starting Tareg D treatment, the consumer experienced several side effects, including:
|Cardiac Failure, Dyspnoea, Speech Disorder, Oedema Peripheral, Gait Disturbance|
A female patient from FRANCE was prescribed and started Tareg on Mar 22, 2011. Patient felt the following Tareg side effects: cardiac failure, dyspnoea, speech disorder, oedema peripheral, gait disturbance Additional patient health information: Female , 81 years of age, The consumer reported the following symptoms: was diagnosed with
|Arthralgia, Gait Disturbance, Hyperaesthesia, Pain In Extremity, Peripheral Vascular Disorder|
This report suggests a potential Tareg Gait Disturbance side effect(s) that can have serious consequences. A patient from FRANCE (weight:NA) was diagnosed with the following health condition(s): prophylaxis and used Tareg (dosage: 160 Mg, Bid) starting Jan 30, 2009. Soon after starting Tareg the patient began experiencing various side effects, including:
|Cerebral Thrombosis, Gait Disturbance, Hypoaesthesia|
An adverse event was reported by a consumer or non-health professional on Jan 30, 2009 by a male taking Tareg D (dosage: 1 Df, Qd) was diagnosed with
Associated medications used:
|Cerebral Ischaemia, Gait Disturbance|
This Gait Disturbance problem was reported by a consumer or non-health professional from CHILE. A 62-year-old female patient (weight: NA) was diagnosed with the following medical condition(s): blood pressure increased.On Jan 01, 2003 a consumer started treatment with Tareg D (dosage: Vals 160 / Hct 12.5 Mg/day). The following drugs/medications were being taken at the same time:
Tareg Gait Disturbance Causes and Reviews
Multiple sclerosis (MS) is a nervous system disease that affects your brain and spinal cord. It damages the myelin sheath, the material that surrounds and protects your nerve cells. This damage slows down or blocks messages between your brain and your body, leading to the symptoms of MS. They can include
- Visual disturbances
- Muscle weakness
- Trouble with coordination and balance
- Sensations such as numbness, prickling, or "pins and needles"
- Thinking and memory problems
No one knows what causes MS. It may be an autoimmune disease, which happens when your immune system attacks healthy cells in your body by mistake. Multiple sclerosis affects women more than men. It often begins between the ages of 20 and 40. Usually, the disease is mild, but some people lose the ability to write, speak, or walk.
There is no single test for MS. Doctors use a medical history, physical exam, neurological exam, MRI, and other tests to diagnose it. There is no cure for MS, but medicines may slow it down and help control symptoms. Physical and occupational therapy may also help.
NIH: National Institute of Neurological Disorders and Stroke
Tareg Gait Disturbance Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|